Heartburn Hurts After Taking The Medicine?

Illustration of Heartburn Hurts After Taking The Medicine?
Illustration: Heartburn Hurts After Taking The Medicine? howtotreatheartburn.com

Hello, I have a question. I used to have a left earache, then I was given medicine, I just drank it twice, but suddenly my heartburn hurt. I continued using it but I reduced it from 3x a day to 2x a day then 1x a day and then recovered. R nNow I’m sick again, although it’s not an earache, it’s just the flu. But now every time I give heartburn medicine, it always hurts like pain, heat, no medicine whatsoever. I wonder why?

1 Answer:

Hello Dila23, Thank you for the question.

If this complaint is triggered by the consumption of drugs, then your complaint is caused by stomach ulcers due to side effects of drugs. What medicines are you taking? Have you taken the drug as directed by your doctor? In general, to reduce the side effects of drugs on the stomach, these drugs should be consumed after eating with a glass of water. There are also some medicines that after taking them, you should not lie down for at least 30 minutes. This is intended to reduce the side effects of the drug on the stomach.

Every time you receive treatment from a doctor, make sure the doctor how to take the drug is right and tell the doctor that you have a complaint of heartburn. If the drug is really needed, the doctor may give neutralizing drugs or stomach acid regulators to deal with your stomach ulcer complaints.

You are not advised to change the dose of any drug yourself without a doctor's recommendation, especially if the drug is an antibiotic. Antibiotics must be consumed according to doctor's recommendations in order to remain effective in dealing with infections in the body. If antibiotics are not taken accordingly, then the risk is that your infection is untreated and bacterial resistance to antibiotics can occur. Consult with your doctor first before changing the dose of drugs.

If this complaint does not improve and really bothers you, do not hesitate to consult a doctor for further examination and treatment.

Hope this information is helpful.

Dr. Aloisia

: by

Related Question

Can The Use Of Sanitizers That Do Not Have Alcohol Content?

Can The Use Of Sanitizers That Do Not Have Alcohol Content?

(1 year ago)

night .. want to ask .. Is strong acid miss water really can be used as a hand sanitizer? while for the hand sanitizer itself there is alcohol content, different from strong acid w...

The Right Foot Moves By Itself?

The Right Foot Moves By Itself?

(9 months ago)

Good evening I want to ask. What causes the feet to move on their own? I am not feeling well now and my legs move on their own after taking the medicine (lacodin, lapifed, methylpr...

How To Deal With Bipolar Disease?

How To Deal With Bipolar Disease?

(1 year ago)

Excuse me. My girlfriend has Bipolar. Can this be called a disease? And how to overcome or reduce it?...

Leave a Reply

Your email address will not be published. Required fields are marked *